Alert archive / New Mexico / Wind Advisories in 2005
Wind Advisory 1, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Nov 26, 2005, 4:48 AM MST. It took effect at Nov 26, 2005, 4:44 PM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2005, 4:48 AM MST (11:48 UTC)
- In effect from
- Nov 26, 2005, 4:44 PM MST
- Expired
- Nov 27, 2005, 8:00 PM MST
- In force
- 27 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 261148 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 448 AM MST SAT NOV 26 2005 ...HIGH WINDS EXPECTED ACROSS MUCH OF THE AREA TONIGHT THROUGH SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... .A STRONG UPPER LEVEL STORM SYSTEM DEVELOPING OVER THE ROCKIES...AND A STRENGTHENING SURFACE LOW OVER THE PLAINS...WILL WORK TO PRODUCE WINDY CONDITIONS BEGINNING TONIGHT AND LASTING INTO SUNDAY. WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND WILL STEADILY INCREASE AS THE SYSTEM NEARS SUNDAY AFTERNOON. NMZ023>025-031-032-TXZ055-056-270000- /O.NEW.KEPZ.WI.Y.0001.051127T0300Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 448 AM MST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ PIEPER
6 follow-up statements
000 WWUS74 KEPZ 262234 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 334 PM MST SAT NOV 26 2005 ...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... .A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON. NMZ023>025-031-032-TXZ055-056-270645- /O.CON.KEPZ.WI.Y.0001.051127T0300Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 334 PM MST SAT NOV 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
000 WWUS74 KEPZ 262344 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 444 PM MST SAT NOV 26 2005 ...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... .A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON. NMZ022-030-270745- /O.EXB.KEPZ.WI.Y.0001.051127T0600Z-051128T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 444 PM MST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ023>025-031-032-TXZ055-056-270745- /O.EXT.KEPZ.WI.Y.0001.051127T0000Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES... EL PASO...SIERRA BLANCA...DELL CITY 444 PM MST SAT NOV 26 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST SUNDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
000 WWUS74 KEPZ 270825 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 125 AM MST SUN NOV 27 2005 ...HIGH WINDS EXPECTED ACROSS THE AREA TONIGHT THROUGH SUNDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT... .A STRONG UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST AND A STRENGTHENING SURFACE LOW OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS ACROSS THE AREA TONIGHT THROUGH SUNDAY. WINDS WILL BEGIN TO DECREASE LATE SUNDAY AFTERNOON. TXZ055-056-271500- /O.NEW.KEPZ.HW.W.0001.051127T0825Z-051127T1500Z/ /O.EXT.KEPZ.WI.Y.0001.051127T1500Z-051128T0000Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 125 AM MST SUN NOV 27 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING. THE WIND ADVISORY WILL BE IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS FOR THE REMAINDER OF TONIGHT WILL BE SUSTAINED AT 35 TO 45 MPH WITH SOME GUSTS OF 60 TO 65 MPH. WINDS WILL DECREASE SOMEWHAT SUNDAY MORNING BUT STILL CONTINUE STRONG AT 25 TO 35 MPH WITH SOME GUSTS NEAR 50 MPH. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ022-030-271630- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 125 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ023>025-031-032-271630- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES 125 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND LAST INTO SUNDAY AFTERNOON. WIND GUSTS NEAR 50 MPH ARE EXPECTED. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
000 WWUS74 KEPZ 271627 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 927 AM MST SUN NOV 27 2005 ...STRONG WINDS WILL CONTINUE ACROSS THE AREA TODAY... .A COLD FRONT SWEEPING ACROSS THE AREA AND A STRENGTHENING LOW PRESSURE OVER EASTERN COLORADO...WILL CAUSE STRONG WINDS ACROSS THE AREA TODAY. WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON. TXZ055-056-280000- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ EL PASO-HUDSPETH- INCLUDING THE CITIES OF...EL PASO...SIERRA BLANCA...DELL CITY 927 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA TODAY WITH SUSTAINED WINDS OF 25 TO 35 MPH GUSTING TO NEAR 50 MPH. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ022-030-280000- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SOUTHWEST DESERT/BOOTHEEL- INCLUDING THE CITIES OF...SILVER CITY...LORDSBURG 927 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH GUSTING TO NEAR 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ023>025-031-032-280000- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHERN SACRAMENTO MOUNTAINS-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... MESCALERO...CLOUDCROFT...TIMBERON...DEMING...LAS CRUCES 927 AM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
000 WWUS74 KEPZ 272304 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 404 PM MST SUN NOV 27 2005 ...STRONG WINDS WILL CONTINUE ACROSS THE AREA EARLY TONIGHT... .STRONG WINDS THIS EVENING IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE REGION. WINDS WILL BEGIN TO DECREASE BY ABOUT 8 PM TONIGHT. NMZ024-025-032-TXZ055-056-280300- /O.EXT.KEPZ.WI.Y.0001.000000T0000Z-051128T0300Z/ TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT... TIMBERON...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 404 PM MST SUN NOV 27 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL CONTINUE INTO EARLY TONIGHT. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$ NMZ022-023-030-031-280015- /O.CON.KEPZ.WI.Y.0001.000000T0000Z-051128T0000Z/ SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES... LORDSBURG...DEMING 404 PM MST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED AREAS OF STRONGER WINDS ARE LIKELY ALONG AND DOWNWIND OF EAST FACING SLOPES AND THROUGH MOUNTAIN PASSES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...ALL MOTORISTS SHOULD BE ALERT FOR AREAS OF POOR VISIBILITY IN BLOWING SAND AND DUST AT LOWER ELEVATIONS. USE EXTRA CAUTION. $$
000 WWUS74 KEPZ 312217 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 317 PM MST SAT DEC 31 2005 ...STRONG WINDS OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY... .AN UPPER LEVEL TROUGH APPROACHING THE REGION TONIGHT WILL BRING WITH IT STRONG WESTERLY WINDS ALOFT AFTER MIDNIGHT. MOST OF THE LOWLANDS OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS WILL BE SHELTERED FROM THESE STRONG WINDS DURING THE COOL OVERNIGHT AND EARLY MORNING HOURS. HOWEVER SOME ISOLATED AREAS MAY ACTUALLY EXPERIENCE INCREASE WINDS TONIGHT. EAST SLOPES...ADJACENT TO AREA MOUNTAIN CHAINS...ESPECIALLY IN THE VICINITY OF GAPS AND PASSES ARE AREAS WHERE INCREASED WINDS OFTEN OCCUR UNDER THIS WEATHER PATTERN. ON SUNDAY WINDS ALOFT AND LOW LEVEL PRESSURE GRADIENTS INCREASE. THIS WILL ALLOW SURFACE WINDS TO STRENGTHEN ACROSS ALL OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS...WITH THE AREA BECOMING WINDY WITH GUSTS BETWEEN 40 AND 50 MPH EXPECTED. BECAUSE OF THE UNUSUALLY DRY CONDITIONS...BLOWING DUST AND SAND IS LIKELY TO CAUSE AREAS OF SIGNIFICANTLY REDUCED VISIBILITY. ALL TRAVELERS ACROSS THE REGION ARE ASKED TO USE CAUTION WHILE MOVING ABOUT ON SUNDAY. NMZ025-010630- /O.NEW.KEPZ.WI.Y.0001.060101T1500Z-060102T0000Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 317 PM MST SAT DEC 31 2005 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST SUNDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED SUNDAY. THE STRONGEST WINDS AND HIGHEST GUSTS ARE ANTICIPATED TO OCCUR FROM NOON THROUGH MID AFTERNOON. SOME DUST FROM THE WEST MAY MOVE INTO THE MOUNTAINS AND REDUCE VISIBILITY. IN ADDITION...VERY DRY CONDITIONS...WARM TEMPERATURES...AND LACK OF SNOW PACK WILL CREATE A WILDFIRE POTENTIAL. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR AN EXTENDED DURATION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BIRD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 3:59 AM MST, 49 minutes earlier.
Area forecast discussion, Nov 26, 3:59 AM MST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 359 AM MST SAT NOV 26 2005 .SYNOPSIS... ALTHOUGH TEMPERATURES WILL BE WELL ABOVE NORMAL FOR THIS TIME OF THE YEAR TODAY...AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE NORTHWEST WILL HELP TO YIELD BREEZY CONDITIONS IN THE AFTERNOON. WINDS WILL CONTINUE TO PICK UP THROUGH SUNDAY AFTERNOON AS A COLD FRONT PUSHES TOWARDS THE AREA...BRINGING WITH IT A SLIGHT CHANCE OF RAIN SHOWERS AND EVEN SNOW SHOWERS TO THE HIGHER ELEVATIONS OF THE GILAS AND SACS SATURDAY NIGHT AND EARLY SUNDAY. THE FRONT WILL ALSO MEAN MUCH COOLER TEMPERATURES FOR SUNDAY THROUGH MONDAY NIGHT...BEFORE A RECOVERY TO WARMER READINGS INTO MIDWEEK. && .DISCUSSION... ESSENTIALLY CLEAR SKIES PREVAILED OVERNIGHT AS HIGH CLOUDS ASSOCIATED WITH WEAK S/WV ENERGY RIDING THROUGH RIDGE TO THE WEST OF THE CWA DECAYED BEFORE PUSHING IN. THIS RIDGING TO OUR WEST WILL FLATTEN A BIT...BUT MANAGE TO PUSH INTO THE CWA...KEEPING HIGHS TODAY SOME 10 DEGREES ABOVE NORMAL THIS AFTERNOON. SURFACE PRESSURE GRADIENT BEGINS TO TIGHTEN AS LEE LOW TO THE NORTHEAST OF THE CWA BEGINS TO STRENGTHEN. THIS...IN ADDITION TO JET ENERGY BEGINNING TO NOSE IN FROM THE NORTHWEST ON THE TOES OF UPPER LEVEL ENERGY PUSHING THROUGH THE TROUGH ASSOCIATED WITH THE SURFACE LOW...WILL HELP TO KICK UP WINDS THIS AFTERNOON INTO THE BREEZY CATEGORY...WITH GUSTS TO BETWEEN 35 AND 40 MPH POSSIBLE. A COLD FRONT WILL PUSH IN FROM THE NORTHWEST SUNDAY AFTERNOON. THE ETA IS A BIT SLOWER THAN THE GFS...BUT BOTH HAVE IT PUSHING IN GENERALLY DURING THE EARLY AFTERNOON HOURS. THIS WOULD SERVE WELL TO TAP INTO BETTER UPPER LEVEL DYNAMICS...WITH A WIND MAX CORE OF GREATER THAN 100 KTS RIDING OVER THE NORTHERN PORTIONS OF THE CWA. AS SUCH...WIND ADVISORY CRITERIA LOOKS TO BE A GOOD BET STARTING TOMORROW NIGHT...AND LINGERING INTO SUNDAY AFTERNOON. HAVE ELECTED TO LEAVE THE TWO WESTERN-MOST ZONES OUT OF THE ADVISORY FOR THE TIME BEING...WHICH WILL NEED TO BE REEVALUATED THIS AFTERNOON...AS WELL AS HOW THE SYSTEM IS EVOLVING...TO EVALUATE THE POTENTIAL FOR AN UPGRADE. VERY LOW DEW POINTS WILL PUSH INTO THE CWA BEHIND THE FRONT...BUT WITH THE TIMING OF THE FRONT...RH/S FOR NOW LOOK AS THOUGH THEY WILL WILL REMAIN ABOVE 15%...AVOIDING RED FLAG CRITERIA. THIS WILL ALSO WARRANT WATCHING AS THIS SYSTEM EVOLVES. MAINLY ZONAL UPPER LEVEL FLOW WILL BE THE RULE BY TUESDAY AFTERNOON...QUICKLY BRINGING 850 TEMPS AND LAYER THICKNESSES BACK UP...AND TEMPERATURES BACK TO ABOVE NORMAL READINGS BY WEDNESDAY AFTERNOON. CONDITIONS WILL REMAIN DRY...WITH TEMPERATURES SLIGHTLY ABOVE...OR NEAR NORMAL THROUGH THE REMAINDER OF THE FORECAST. && .AVIATION... VFR CONDITIONS SATURDAY. MVFR TO LOCALLY IFR CONDITIONS POSSIBLE SATURDAY NIGHT INTO SUNDAY OVER NORTHERN HALF OF RTE 195 DUE TO A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS. STRONG WINDS WILL CAUSE CONSIDERABLE LOW LEVEL MECHANICAL TURBULENCE SATURDAY NIGHT AND SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 71 49 62 33 58 / 0 10 10 0 0 SIERRA BLANCA TX 70 45 52 27 48 / 0 10 10 0 0 LAS CRUCES 71 45 60 29 56 / 0 10 10 0 0 ALAMOGORDO 69 47 57 30 54 / 0 20 10 0 0 CLOUDCROFT 53 32 44 17 41 / 0 20 20 0 0 TRUTH OR CONSEQUENCES 69 45 57 27 53 / 0 20 10 0 0 SILVER CITY 59 43 55 21 52 / 0 20 10 0 0 DEMING 70 45 61 28 57 / 0 10 10 0 0 LORDSBURG 68 47 62 27 58 / 0 10 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... .NM, TX...NONE. && 24/PIEPER
Hazardous weather outlook, Nov 25, 11:17 AM MST, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1117 AM MST FRI NOV 25 2005 NMZ022>025-030>032-TXZ055-056-261830- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1117 AM MST FRI NOV 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS ARE LIKELY SATURDAY AFTERNOON...SATURDAY NIGHT...AND SUNDAY. WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE...ESPECIALLY OVER EASTERN SLOPES OF AREA MOUNTAINS AND THROUGH PASSES. SLIGHT CHANCE OF SHOWERS SATURDAY NIGHT INTO SUNDAY MORNING...MAINLY IN THE NORTH...ACROSS THE GILA REGION...AND IN THE SACRAMENTO MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in New Mexico, 2005Wind Advisories in Texas, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.